| Catalog Number |
PR-05042 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "after having passed and advanced the catheter without complications, a radiological control (chest x-ray) was performed, which reported a left picc bent in the topography of the left brachiocephalic vein, with the distal end in a lateral direction and the left subclavian vein, which made it difficult to reposition.Therefore, it was decided to completely remove the picc device.The oncologist requested a new procedure by interventional radiology." there was no patient harm or injury.The paitent's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description